The extended real line as a Julia set
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1107-1112
https://doi.org/10.4134/BKMS.2015.52.4.1107
Published online July 31, 2015
Monireh Akbari and Maryam Rabii
Shahid Rajaee Teacher Training University, Alzahra University
Abstract : A recursive family $ \{F_n\} $ of holomorphic functions on the Riemann sphere is defined and some elementary properties of this family is described. Then the Julia set of $ F_n $ is computed. Finally this family as a real recursive family is studied and it is shown that $ F_n $ is chaotic on a specific subset of $ \mathbb{R} $.
Keywords : Julia set, recursive relation, conjugacy, rational function
MSC numbers : 37F50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd